MathSciNet Relay Station
MathSciNet bibliographic data
MR663859 (83h:16035) 16A60 (16A33)
Damiano, Robert F. The global dimension of FBN rings with enough clans. Proc. Amer. Math. Soc. 86 (1982), no. 1, 25–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement